# SDR DL72S953638

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 5 SLAT RIVET MISSING IN LWR T/E SKIN O/B OF O/B TRACK.  SKIN WORN AT FENCE ATTACHMENT AND WORN THIN AT BOLT HOLE ON LWR T/E SKIN.  REF NR CARD 1148, BURNISHED WORN AREA.  DIE PENETRANT INSP SHOWS CRACK AT 3 FENCE ATTACH HOLES.  FABRICATED AND DRILLED DOUBLER PER MM 57-54-0.
